MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE

BARD PERIPHERAL VASCULAR, INC. GHIATAS; BREAST LOCALIZATION WIRE
Catalog Number 47920
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the packaging allegedly had a hair.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one electronic photo was provided and reviewed.The photo shows ghiatas packaging and a hairlike substance was noted within the sealed packaging.Based on the photo review the reported event can be confirmed.One sealed ghiatas beaded breast localization wire and cannula were received for evaluation.Upon visual evaluation, there appeared to be a segment of hair within the sealed packaging.Due to the nature of the complaint, no functional testing was performed.Therefore, the investigation is confirmed for the reported device contamination with chemical or other material as a hairlike substance was noted within the sealed packaging.A definitive root cause for the reported device contamination with chemical or other materials could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GHIATAS
Common Device Name
BREAST LOCALIZATION WIRE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21603169
Report Number2020394-2025-00328
Device Sequence Number4430270
Product Code GDF
UDI-Device Identifier00801741079832
UDI-Public(01)00801741079832(11)240726(17)270430(10)REJS4211
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47920
Device Lot NumberREJS4211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown